# SDR AALA20110120LHR01

- Difficulty date: January 20, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N354AA
- Make and model: Boeing 767323
- Aircraft serial: 24035
- Aircraft time: 95,863 hours, 15,711 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461R3
- Part serial: 07701
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT LAVATORY SMOKE DETECTER WENT OFF.  RESET UNIT AND DETECTOR WAS SILENCED ACCOMPLISHED AFT RIGHT LAVATORY SMOKE DETECTOR TEST PER AMM 26-13-00-5.  OPS CHECK NORMAL.
